# SDR SWIA202158158

- Difficulty date: March 20, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH WING CENTER LEADING EDGE PANEL (530JL) HAS EROSION.     (C-CHECK RO 5/16/2021)    REMOVED EROSION DAMAGE ON L/H WING CENTER LEADING EDGE PANEL 530JL REF CRJ 200 SRM 51-12-00. COMPLIED WITH REO 601R-57-41-1119 REV (--) 2021-04-26 STEPS 1-5 DUE TO EROSION DAMAGE REMOVAL BEING OUT OF LIMITS REF CRJ 200 SRM 57-41-31.COMPLIED WITH 51-900-1003-SKY
